# SDR 95ZZZX1520

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Fs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INNER SKIN CORRODED IN C-PIT, FS 1220 TO FS 1240 AT LONGERONS 31 RIGHT TO 35 LEFT.  OUTER FUSELAGE SKIN HAD TO BE CUT FOR ACCESS TO CORROSION.  REMOVED CORROSION.  FABRICATED STRAPS, FILLERS, AND DOUBLERS.  INSTALLED IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-9.
